MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 STD SIZE 15; HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 STD SIZE 15; HIP FEMORAL STEM
Catalog Number 3L92515
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient fell and was then revised to address right proximal femur fracture and femoral stem loosening at the bone to implant interface.Doi: unknown; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 STD SIZE 15
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7352269
Report Number1818910-2018-55512
Device Sequence Number16417439
Product Code KWL
UDI-Device Identifier10603295168812
UDI-Public10603295168812
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123991
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3L92515
Device Lot Number5128051
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR